Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

25 year old diagnosed with cervical adenocarcioma. Blood in stool after chemotherapy and radiation. Have weight loss. Any suggestions?

I m 25 years old. Just went through chemo and radiation for 2b cervical adenocarcinoma ... that was diagnosed last oct and ended this january. I had cisplatin as my chemo drug, and had external radiation as well as tandem and ring internal radation. I have had mucousy stools for about a month. Then came blood ON my stools for a couple of weeks, along with several several blood clots. The blood went away and the mucous turned to a sticky like glue stick consistency. Then today i noticed these what i can only describe as chunks of what looks like onion skin in my stool. I used to weigh 98 but am down to 93lbs. I have had no energy as of late and have been terribly depressed. Any insight?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response
Well i think you are having a radiation proctitis ,you need not worry for it as it is quite common.You can go for a steroid enema.If it persists ,I think you can go for a proctoscopy/ colonoscopy.
You need to have gyne-oncologic check up every 3 months,to know whether the disease is controlled or progressive.You need to have healthy nutritional diet with multivitamins and antioxidants Good luck bye
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor